# SDR ASAA2022082439641

- Difficulty date: August 24, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 43,288 hours, 12,347 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: UNKNOWN
- Condition: Stuck
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD GUST LOCK RELEASE WILL NOT RELEASE. GROUNDED - YES. OPERATED DOOR NO ISSUE IN REF TO B737-800 AMM 52-11-00-201. OK FOR SERVICE.
